# SDR CALA2025102310444

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 82,807 hours, 30,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTICED ON RT SIDE E-F POST NR 3 FASTENER HOLE.  ACCORDING WITH EA 5310-08195 REV. OP 004 STEP B (26). IF CRACK IS OBSERVED AFTER IT WAS REAMED TO THE PRE COLD WORKED DIAMETER. COMPLIED WITH ECRA 5310-08708. REF AAR RFD NONROUTINE 1000048714. COMPLIED WITH ECRA 5310-08708. REF AAR RFD NONROUTINE 1000048714.   REPAIRED CRACK INDICATION NOTICED ON RIGHT SIDE E-F POST NO. 3 FASTENER HOLE IAW EC/RA NO. 5310-08708,
